On this web site is a Pill Identifier. It's in the blue bar above. Use it to look up Teva 833 and see what it is? It may be Xanax. If it is not, tell us what it is and maybe someone can tell you if it's similar. We aren't pharmacists. You need to supply more information than you did.
teva 833 is a generic equivalent to Klonopin 1mg. Teva USA is the pharmaceutical company that manufactures and distributes them. So in response to your actual question, no teva 833's are more like Klonopin being that is what they are; Clonazepam. Xanax is Alprazolam,which belonging to the same class of drugs as Clonazepam, is a shorter acting benzo. Now, there are Xanax extended release tablets for those who seem to do better with Xanax over Klonopin for whatever reasons. I have been on both and personally find the Klonopin to be more effective for the treatment of my specific symptoms. As everyone's body chemistry varies, so does ones reaction to different drugs. I take 3mg klonopin a day and can function well (no severe sedation, confusion, loss of coordination) whereas my sister takes 1mg of Klonopin a day and can hardly keep her eyes open.
Teva 833 is (klonopin 1mg) Clonazepam generic name.
Manufacturer: Teva Pharmaceuticals USA
for more information
This Benzo is in the Benzo family where klonopin is classed. It is different from Xanax simply because it has a different chemical make up. In essence most if not all benzos (Xanax,Valium, ativan,klonopin, ristril). Seem to serve a common purpose. Anxiety use,sleep aids and what your doctor may use it for. As well they are all narcotics. I believe a class 3. Prescription is necessary. Plus are also sold illegally too. All are habit forming.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2016 • 1 answer
Posted 12 May 2016 • 1 answer
I took two teva fomotadine pill for three days and now Im shaky and get severely light headed every?
Posted 22 May 2016 • 1 answer
Posted 1 Jun 2016 • 1 answer
Posted 7 Jun 2016 • 0 answers